# SDR 99ZZZX777

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 900R1150001113
- Condition: Debonded
- Location: Main Rotor
- Part time: 1,673 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE DEBONDING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
